Differential and Integral Equations

An explicit closed form solution for systems of Volterra integral equations

L. Jódar and E. Navarro

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 3 (1991), 609-616.

Dates
First available in Project Euclid: 1 July 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1372700433

Mathematical Reviews number (MathSciNet)
MR1097922

Zentralblatt MATH identifier
0724.45004

Subjects
Primary: 45D05: Volterra integral equations [See also 34A12]

Citation

Jódar, L.; Navarro, E. An explicit closed form solution for systems of Volterra integral equations. Differential Integral Equations 4 (1991), no. 3, 609--616. https://projecteuclid.org/euclid.die/1372700433


Export citation